How to make my friend feel better during interferon treatments?

My best friend is 47 and taking interferon for malignant melanoma; 46 more weeks of treatment. She is exhausted, sleeps a lot, has chills, aches, like she has flu and is miserable all the time. Spends most of her time in bed. All of this is expected side effects. So can anyone tell me any little tips or tricks to make her feel better, make life easier, for her since she has so much more to go ? :-(

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I am so sorry to hear that. I have no idea, but I'm sure having a devoted friend by her side is a lot of help.

  • 1 decade ago

    You're already doing it................just being there for her. You have NO idea what THAT alone means to her. Showing her you care and being there is more healing and comforting than anything else you feel you can drum up for her at this time.

    If she liked to read books before she got ill, buy one by her favorite author and read to her. Pray with her. Play some music for her. Encourage her, which I'm sure you do. But, the most important thing??? Tell her you will be there FOR her till the end of this because HER friendship means so much to you too.

    You are a rare bird my dear. To be so concerned about a friend and stick by her as she walks through this valley is a sign of an angel. God bless you hon and give YOU the strength and courage to help her through.

Still have questions? Get your answers by asking now.